# SDR AALA202508040260

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 17,792 hours, 4,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY SMOKE ALARM VISUAL/LIGHT ON BUT NO AUDIO. MAINTENANCE ACCOMPLISHED INTERFACE AND POWER UP TEST OF THE CIDS PER AMM 23-73-00 WITH NO ISSUES NOTED. MAINTENANCE ACCOMPLISHED BITE TEST OF THE SMOKE DETECTION FUNCTION PER AMM 26-10-00 WOTH NOI ISSUES NOTED. MAINTENANCE PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00 WITH NO ISSUES NOTED. MAINTENANCE COULD NOT DUPLICATE FAULT.
